# SDR SWAA2019032931197

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 23,140 hours, 10,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 6565973
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LOOSE.  SECURED MOUNTING SCREW PER SIP.
